Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 56, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 5, 2008, 11:19 PM CST for 4 counties in Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 11:19 PM CST (05:19 UTC)
- Expired
- Feb 5, 2008, 11:45 PM CST
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Humphreys County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
| Feb 5, 10:01 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 9:12 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 5, 9:12 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CST TUE FEB 5 2008
.UPDATE...TWEAKED THE HOURLY VALUES. WINDS AND CLOUDS WILL KEEP THE
AREA IN THE LOWER AND MID 70S FOR MUCH OF THE NIGHT. WILL LIKELY
ALLOW THE WIND ADVISORY/LAKE ADVISORY TO EXPIRE AT MIDNIGHT. THE
SQUALL HAS BEEN TO SLOW TO MOVE INTO THE CWA AND FEWER SHOWER AND
THUNDERSTORMS DEVELOPED AHEAD OF THE LINE THAN EXPECTED. MORE
ACTIVITY WAS DEVELOPING OVER THE SOUTHERN ZONES...WHERE THE BETTER
INSTABILITY WAS...BUT THE BETTER SHEAR AND FORCING REMAIN OVER THE
NORTHWEST. ALTHOUGH THERE HAS BEEN A SHORT BREAK IN THE
ACTIVITY...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS
POINT. THE LINE OF STORMS SHOULD CONTINUE TO INTENSIFY AS IT MOVES
EAST INTO THE CWA.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL MOVE INTO GLH WITHIN THE NEXT
HOUR...STORMS TO THE WEST WERE PRODUCING WIND GUSTS AROUND 40 MPH.
THE LINE WILL CONTINUE TO MOVE EAST. TSRA WITH GUSTS TO 40 MPH OR
GREATER WILL APPROACH GWO AROUND 5Z...JAN 6Z...GTR 8Z...MEI/HBG 10Z.
HAIL WILL BE LIKELY AS THE STORMS MOVE THROUGH ALSO. HEAVY RAINFALL
WILL LIKELY REDUCE VISIBILITIES TO LESS THAN 3SM BRIEFLY. IN
ADDITION...CEILINGS WILL LIKELY FALL TO 1000FT OR LESS BRIEFLY AS
THE RAIN MOVES IN. OTHERWISE...HEIGHTS SHOULD BE AROUND 2500FT AT
MOST LOCATIONS. THE CURRENT FORECAST SEEMS TO HAVE A HANDLE ON THE EXPECTED
CONDITIONS FOR THE NEXT FEW HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 58 61 32 60 / 100 19 0 11
MERIDIAN 60 63 32 61 / 100 49 0 12
VICKSBURG 56 59 32 62 / 99 10 0 11
HATTIESBURG 62 65 34 61 / 100 50 0 11
NATCHEZ 58 61 32 61 / 98 12 0 11
GREENVILLE 52 56 33 56 / 97 9 0 11
GREENWOOD 55 58 31 57 / 100 14 0 12
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ030>033-
037>039-043>066-072>074.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>029-
034>036-040>042.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ015-016-
023>026.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009.
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.
&&
7Hazardous weather outlook, Feb 5, 11:02 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1102 PM CST TUE FEB 5 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 070515- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1102 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY DANGEROUS SEVERE THUNDERSTORMS ARE STILL EXPECTED OVERNIGHT. SEVERE THUNDERSTORMS WILL BE SCATTERED ACROSS THE FORECAST AREA ALONG AND EAST OF A SQUALL LINE THE REST OF TONIGHT. DAMAGING WINDS WILL BE THE MAIN RISK ALONG WITH A FEW TORNADOES...MAINLY EAST OF A LINE FROM INDIANOLA MISSISSIPPI TO LAKE PROVIDENCE TO WINNSBORO LOUISIANA. LARGE HAIL CAN ALSO BE EXPECTED WITH HAILSTONES TO GOLFBALL SIZE OR LARGER. THE BEST CHANCE OF SEVERE STORMS WILL GRADUALLY SHIFT EAST OF THE INTERSTATE 55 CORRIDOR BY 2 AM AND REACH EAST MISSISSIPPI GENERALLY BETWEEN 2 AND 5 AM. THE MOST INTENSE STORMS WILL OCCUR WHERE BREAKS IN THE LINE OF STORMS OCCUR OVER SOUTH...CENTRAL AND EAST MISSISSIPPI. THESE AREAS WILL HAVE THE HIGHEST RISK OF TORNADO DEVELOPMENT FOR THE REST OF TONIGHT. THE STRONG COLD FRONT CROSSING THE MISSISSIPPI RIVER SHOULD REACH NEAR THE MISSISSIPPI AND ALABAMA BORDER AROUND SUNRISE WEDNESDAY. THE LAST OF THE SEVERE WEATHER RISK WILL END BY AROUND 8 AM CST. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH EARLY WEDNESDAY. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Local storm report, Feb 5, 5:33 PM CST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM NON-TSTM WND DMG VICKSBURG 32.33N 90.87W
02/05/2008 WARREN MS EMERGENCY MNGR
A TREE FELL ON HOME AND CAUSED DAMAGE.
&&
TARVERLocal storm report, Feb 5, 6:05 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 4 S HAMBURG 33.17N 91.80W
02/05/2008 E2.75 INCH ASHLEY AR LAW ENFORCEMENT
SIG HAIL STORM S OF HAMBURG, LARGEST WAS BASEBALL WITH
GOLF BALL HAIL COVERING THE GROUND. MANY CARS DAMAGED.
WORST OCCURRED ALONG HWY 425.
0325 PM TSTM WND DMG 4 S HAMBURG 33.17N 91.80W
02/05/2008 ASHLEY AR LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE BLOWN DOWN.
&&
TARVERLocal storm report, Feb 5, 6:28 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL SNYDER 33.29N 91.62W
02/05/2008 E1.75 INCH ASHLEY AR LAW ENFORCEMENT
SEVERAL CARS DAMAGED.
&&
TARVERSpecial weather statement, Feb 5, 7:10 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 710 PM CST TUE FEB 5 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 060615- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 710 PM CST TUE FEB 5 2008 ...DANGEROUS SEVERE THUNDERSTORMS STILL EXPECTED TONIGHT... THE FIRST WAVE OF STORMS CROSSED NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA LATE THIS AFTERNOON AND MORE STORMS WERE ON THE WAY FOR LATER TONIGHT. DANGEROUS SEVERE THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS THE FORECAST AREA LATE TONIGHT BETWEEN 9 PM AND 5 AM. ADDITIONAL EPISODES OF DAMAGING WINDS ARE LIKELY AND TORNADOES COULD DEVELOP IN THE STRONGER STORMS ALONG OR AHEAD OF A SQUALL LINE. LARGE HAIL CAN ALSO BE EXPECTED WITH HAILSTONES TO GOLFBALL SIZE OR LARGER. SEVERE THUNDERSTORMS WITH DAMAGING WINDS WERE ORGANIZING IN ARKANSAS AND WEST LOUISIANA EARLY THIS EVENING. SEVERE THUNDERSTORM ACTIVITY WILL SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA LATE TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL MOVE NEAR THE MISSISSIPPI RIVER AROUND MIDNIGHT. THE FRONT WILL SHIFT EAST OF THE MISSISSIPPI ALABAMA BORDER AROUND SUNRISE WEDNESDAY. THE LAST OF THE SEVERE WEATHER RISK SHOULD FINALLY END BY ABOUT 8 AM. ADDITIONAL SEVERE WEATHER WATCHES AND WARNINGS ARE STILL LIKELY FOR YOUR AREA SO REMAIN ALERT FOR LATER INFORMATION AND BE READY FOR QUICK ACTION IF SEVERE STORMS APPROACH. 40
Local storm report, Feb 5, 7:14 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL CROSSETT 33.13N 91.97W
02/05/2008 E1.75 INCH ASHLEY AR NWS EMPLOYEE
GOLFBALL HAIL REPORTED IN CROSSETT. RELAYED BY WFO LITTLE
ROCK.
0325 PM HAIL 4 S HAMBURG 33.17N 91.80W
02/05/2008 E2.75 INCH ASHLEY AR LAW ENFORCEMENT
SIG HAIL STORM S OF HAMBURG, LARGEST WAS BASEBALL WITH
GOLF BALL HAIL COVERING THE GROUND. MANY CARS DAMAGED.
WORST OCCURRED ALONG HWY 425.
0325 PM TSTM WND DMG 4 S HAMBURG 33.17N 91.80W
02/05/2008 ASHLEY AR LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE BLOWN DOWN.
0330 PM HAIL HAMBURG 33.23N 91.80W
02/05/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY HAIL REPORTED IN HAMBURG.
0330 PM TSTM WND DMG HAMBURG 33.23N 91.80W
02/05/2008 ASHLEY AR EMERGENCY MNGR
TREES DOWN NEAR THE SCHOOL IN HAMBURG.
0330 PM TSTM WND DMG 2 E HAMBURG 33.23N 91.76W
02/05/2008 ASHLEY AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN EAST OFF ASHLEY 306 JUST EAST
OF HAMBURG.
0330 PM TSTM WND DMG 2 E HAMBURG 33.23N 91.76W
02/05/2008 ASHLEY AR NWS EMPLOYEE
DAMAGE NEAR HWY 425 EAST OF HAMBURG. POSSIBLE TORNADO.
0343 PM HAIL SNYDER 33.29N 91.62W
02/05/2008 E1.75 INCH ASHLEY AR LAW ENFORCEMENT
SEVERAL CARS DAMAGED.
0401 PM HAIL 1 S DERMOTT 33.51N 91.44W
02/05/2008 E4.25 INCH CHICOT AR EMERGENCY MNGR
HAIL DAMAGE TO 10 HOMES, ROOF/SHINGLE DAMAGE. TEN CARS
SUFFURED DAMAGE.
0405 PM HAIL DERMOTT 33.53N 91.44W
02/05/2008 E0.88 INCH CHICOT AR LAW ENFORCEMENT
DIME TO NICKEL HAIL REPORTED IN DERMOTT. RELAYED BY WFO
LITTLE ROCK.
0407 PM HAIL DERMOTT 33.53N 91.44W
02/05/2008 E1.75 INCH CHICOT AR LAW ENFORCEMENT
GOLFBALL HAIL REPORTED IN DERMOTT. RELAYED BY WFO LITTLE
ROCK.
0411 PM TSTM WND DMG 5 E DERMOTT 33.53N 91.35W
02/05/2008 CHICOT AR EMERGENCY MNGR
2 TREES UPROOTED ON BLACK POND RD IN HALLY.
0443 PM HAIL 2 SE ROSEDALE 33.83N 91.01W
02/05/2008 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR ROSEDALE.
0443 PM HAIL 4 E ROSEDALE 33.85N 90.96W
02/05/2008 E1.75 INCH BOLIVAR MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED IN THE MALVINA COMMUNITY.
0448 PM TSTM WND DMG 6 E ROSEDALE 33.85N 90.93W
02/05/2008 BOLIVAR MS EMERGENCY MNGR
AN LP GAS TANK BLOWN OVER, AND A ROOF BLOWN OFF A MOBILE
HOME IN THE MALVINA COMMUNITY, POSSIBLE TORNADOA
0525 PM NON-TSTM WND DMG VICKSBURG 32.33N 90.87W
02/05/2008 WARREN MS EMERGENCY MNGR
A TREE FELL ON HOME AND CAUSED DAMAGE.
&&
TARVERLocal storm report, Feb 5, 10:03 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG GUNNISON 33.94N 90.95W
02/05/2008 BOLIVAR MS LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE BLOWN DOWN FROM GUNNISON
TO DUNCAN.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:01 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Feb 5, 10:39 PM CST | Tornado Warning | JAN | Issaquena, Sharkey | 51 min |
| Feb 5, 11:28 PM CST | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 32 min |
| Feb 5, 11:50 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 40 min |
| Feb 5, 11:51 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 39 min |
| Feb 6, 12:16 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 59 min |
| Feb 6, 12:38 AM CST | Tornado Warning | JAN | Madison, Yazoo | 52 min |
| Feb 6, 12:39 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 40 min |
| Feb 6, 12:54 AM CST | Tornado Warning | JAN | Oktibbeha | 21 min |
| Feb 6, 12:56 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 33 min |
| Feb 6, 12:59 AM CST | Tornado Warning | JAN | Claiborne, Copiah, Hinds | 20 min |
| Feb 6, 1:11 AM CST | Tornado Warning | JAN | Clay | 19 min |
| Feb 6, 1:18 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 42 min |
| Feb 6, 1:22 AM CST | Tornado Warning | JAN | Clay, Lowndes | 23 min |
| Feb 6, 1:25 AM CST | Tornado Warning | JAN | Attala, Leake | 35 min |
| Feb 6, 1:40 AM CST | Tornado Warning | JAN | Choctaw, Winston | 35 min |
| Feb 6, 1:47 AM CST | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| Feb 6, 1:51 AM CST | Tornado Warning | JAN | Noxubee | 24 min |
| Feb 6, 2:00 AM CST | Tornado Warning | JAN | Noxubee, Oktibbeha, Winston | 45 min |
| Feb 6, 2:09 AM CST | Tornado Warning | JAN | Kemper, Neshoba | 36 min |
| Feb 6, 2:28 AM CST | Tornado Warning | JAN | Clay, Lowndes | 47 min |
| Feb 6, 2:46 AM CST | Tornado Warning | JAN | Noxubee | 44 min |
| Feb 6, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Winston | 29 min |
| Feb 6, 3:16 AM CST | Severe Thunderstorm Warning | JAN | Noxubee | 33 min |
| Feb 6, 3:28 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Feb 6, 4:36 AM CST | Lake Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 13 hr |
| Feb 5, 9:27 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Richland | 48 min |
| Feb 5, 10:14 PM CST | Tornado Warning | JAN | East Carroll, Madison, Richland, West Carroll | 46 min |
| Feb 5, 10:23 PM CST | Tornado Warning | JAN | Catahoula | 52 min |
| Feb 5, 10:56 PM CST | Tornado Warning | JAN | Franklin | 49 min |
| Feb 5, 11:17 PM CST | Tornado Warning | JAN | Catahoula, Concordia | 43 min |
| Feb 5, 11:27 PM CST | Severe Thunderstorm Warning | JAN | Madison, Tensas | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.